Publications (58) Publications in which a researcher has participated


  1. A Generalized ML-Hyers-Ulam Stability of Quadratic Fractional Integral Equation

    Nonlinear Engineering, Vol. 10, Núm. 1, pp. 414-427

  2. A Novel Homotopy Perturbation Algorithm Using Laplace Transform for Conformable Partial Differential Equations

    Mathematical Problems in Engineering, Vol. 2021

  3. A Study on the Solutions of a Multiterm FBVP of Variable Order

    Journal of Function Spaces, Vol. 2021

  4. A study on multiterm hybrid multi-order fractional boundary value problem coupled with its stability analysis of Ulam–Hyers type

    Advances in Difference Equations, Vol. 2021, Núm. 1

  5. Condensing functions and approximate endpoint criterion for the existence analysis of quantum integro-difference fbvps

    Symmetry, Vol. 13, Núm. 3

  6. Deep Learning in Cancer Diagnosis and Prognosis Prediction: A Minireview on Challenges, Recent Trends, and Future Directions

    Computational and Mathematical Methods in Medicine, Vol. 2021

  7. Existence and u-h-r stability of solutions to the implicit nonlinear fbvp in the variable order settings

    Mathematics, Vol. 9, Núm. 14

  8. Existence of solutions for a singular fractional q-differential equations under riemann–liouville integral boundary condition

    Symmetry, Vol. 13, Núm. 7

  9. Generalized conformable mean value theorems with applications to multivariable calculus

    Journal of Mathematics, Vol. 2021

  10. Investigation of the fractional strongly singular thermostat model via fixed point techniques

    Mathematics, Vol. 9, Núm. 18

  11. New approximate analytical solutions for the nonlinear fractional Schrödinger equation with second-order spatio-temporal dispersion via double Laplace transform method

    Mathematical Methods in the Applied Sciences, Vol. 44, Núm. 14, pp. 11138-11156